# SDR UIEA2012070500306

- Difficulty date: June 28, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 56,974 hours, 8,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND BS 1930 BETWEEN STR 39R AND 40R JUST AFT OF AFT CARGO DOOR.  DENTED AREA REPAIRED IAW SRM 53-00-01-2R-9, REPAIR 9.
